EconPapers    
Economics at your fingertips  
 

Sharp Geometric Mean Bounds for Neuman Means

Yan Zhang, Yu-Ming Chu and Yun-Liang Jiang

Abstract and Applied Analysis, 2014, vol. 2014, 1-6

Abstract:

We find the best possible constants and such that the double inequalities + + + + + + + + hold for all with , where , , and are, respectively, the geometric, arithmetic, and quadratic means and , , , and are the Neuman means.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/949815.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/949815.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:949815

DOI: 10.1155/2014/949815

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:949815